MathSciNet Relay Station
MathSciNet bibliographic data
MR1464565 60C05
Calkin, Neil J. Dependent sets of constant weight binary vectors. Combin. Probab. Comput. 6 (1997), no. 3, 263–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement